# SDR DLL10951790

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corrosion
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT GEAR FITTING FWD TRUNNION FWD BORE HAS CORROSION ON FWD/AFT SIDES AND CORROSION AND PITTING IN BORE.  BORED LUG TO 4.218 0 TO REMOVE CORROSION. BURNISHED FACES TO REMOVE PITS PER SRM 57-14-00.
